White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Asymptotic Behaviour of Iterates of Volterra Operators on LHATp(0,1)

Eveson, S.P. (2005) Asymptotic Behaviour of Iterates of Volterra Operators on LHATp(0,1). Integral Equations and Operator Theory, 53 (3). pp. 331-341. ISSN 1420-8989

Full text not available from this repository.

Abstract

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 09 Feb 2009 12:55
Last Modified: 09 Feb 2009 12:55
Published Version: http://dx.doi.org/10.1007/s00020-003-1329-6
Status: Published
Publisher: Springer Verlag (Germany)
Identification Number: 10.1007/s00020-003-1329-6
URI: http://eprints.whiterose.ac.uk/id/eprint/7664

Actions (repository staff only: login required)